Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("ANALYSE STOCHASTIQUE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4012

  • Page / 161

Export

Selection :

  • and

SUR QUELQUES PROPRIETES DES PROCEDURES CONTINUES D'APPROXIMATION STOCHASTIQUENEVEL'SON MB.1972; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1972; VOL. 17; NO 2; PP. 310-319; ABS. ANGL.; BIBL. 8 REF.Serial Issue

ON THE STOCHASTIC APPROXIMATION COEFFICIENTS.KIRVAITIS K.1974; I.E.E.E. TRANS. SYST. MAN CYBERN.; U.S.A.; DA. 1974; VOL. 4; NO 2; PP. 217-219; BIBL. 4 REF.Article

THE APPLICATION OF A STOCHASTIC GENERATOR TO DETERMINE THE KINETIC RESPONSE OF A NEUTRONIC SYSTEM WITH RANDOMLY FLUCTUATING PARAMETERSSMITH PR; WILLIAMS MMR.1972; J. NUCL. ENERGY; G.B.; DA. 1972; VOL. 26; NO 11; PP. 525-536; BIBL. 8 REF.Serial Issue

RANDOM MEASURES AND STOCHASTIC INTEGRATIONBICHTELER K; JACOB J.1983; LECTURE NOTES IN CONTROL AND INFORMATION SCIENCES; ISSN 0170-8643; DEU; DA. 1983; NO 49; PP. 1-18; BIBL. 21 REF.Conference Paper

AN EQUATION INVOLVING LOCAL TIMEPROTTER P; SZNITMAN AS.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; NO 986; PP. 62-66; BIBL. 4 REF.Conference Paper

A RESUME OF SOME OF THE APPLICATIONS OF MALLIAVIN'S CALCULUSSTROOCK DW.1982; LECTURE NOTES IN CONTROL AND INFORMATION SCIENCES; ISSN 0170-8643; DEU; DA. 1982; VOL. 42; PP. 376-381; BIBL. 13 REF.Conference Paper

RIEMANN R1-SUMMABILITY OF INDEPENDENT, IDENTICALLY DISTRIBUTED RANDOM VARIABLESCUZICK J.1981; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1981; VOL. 83; NO 1; PP. 119-124; BIBL. 7 REF.Article

HYPERFINITE STOCHASTIC INTEGRATION. I: THE NONSTANDARD THEORYLINDSTROEM TL.1980; MATH. SCAND.; ISSN 0025-5521; DNK; DA. 1980; VOL. 46; NO 2; PP. 265-292; BIBL. 24 REF.Article

ON THE DYNAMIC STOCHASTIC APPROXIMATIONDUPAC V.1980; BANACH CENTER PUBL.; POL; DA. 1980; VOL. 6; PP. 109-110Conference Paper

A NOTE ON BOUNDS OF THE SUPREMUM METRIC FOR DISCRETE RANDOM VARIABLESDALEY DJ.1980; MATH. NACHR.; ISSN 0323-5572; DDR; DA. 1980; VOL. 99; PP. 95-98; BIBL. 6 REF.Article

SUR LA REGULARITE DES TRAJECTOIRES DES FONCTIONS ALEATOIRESIBRAGIMOV I.1979; C.R. ACAD. SCI., A; FRA; DA. 1979; VOL. 289; NO 10; PP. 545-547; ABS. ENG; BIBL. 9 REF.Article

ON STOCHASTIC APPROXIMATION PROCEDURES IN CONTINUOUS TIME.PRODIP SEN; ATHREYA KB.1978; J. INDIAN INST. SCI.; IND; DA. 1978; VOL. (VOL A) 60; NO 3; PP. 135-147; BIBL. 10 REF.Article

THE RANGE OF STOCHASTIC INTEGRATION.GARLING DJH.1978; ANN. PROBAB.; U.S.A.; DA. 1978; VOL. 6; NO 2; PP. 332-334; BIBL. 4 REF.Article

AN EXTENSION OF DRIML-NEDOMA CONTINUOUS STOCHASTIC APPROXIMATION PROCEDURE.EL SAYED SOROUR.1978; KYBERNETIKA; CESKOSL.; DA. 1978; VOL. 14; NO 1; PP. 18-27; BIBL. 6 REF.Article

INEQUALITIES FOR MAX !SK!/BK WHERE KENV.SHORACK GR; SMYTHE RT.1976; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1976; VOL. 54; PP. 331-336; BIBL. 16 REF.Article

RANDOM MARKOV MAPPINGS.ATALLA R; SINE R.1976; MATH. ANN.; DTSCH.; DA. 1976; VOL. 221; NO 3; PP. 195-199; BIBL. 11 REF.Article

PROBLEME DES MARTINGALES ET EQUATIONS DIFFERENTIELLES STOCHASTIQUES ASSOCIEES A UN OPERATEUR INTEGRO-DIFFERENTIEL.LEPELTIER JP; MARCHAL B.1976; ANN. INST. HENRI POINCARE, B; FR.; DA. 1976; VOL. 12; NO 1; PP. 43-103; BIBL. 22 REF.Article

SUR UNE EQUATION D'EVOLUTION STOCHASTIQUE.METIVIER M; PISTONE G.1976; BULL. SOC. MATH. FR.; FR.; DA. 1976; VOL. 104; NO 1; PP. 65-85; BIBL. 13 REF.Article

GENERALISATION D'UNE INTEGRALE STOCHASTIQUEBAKLAN VV.1976; DOP. AKAD. NAUK UKRAJIN. R.S.R., A; S.S.S.R.; DA. 1976; NO 4; PP. 291-293; ABS. RUSSE ANGL.; BIBL. 2 REF.Article

SUR UN PROBLEME D'EXTRAPOLATION LINEAIRE POUR UN CHAMP ALEATOIRE HOMOGENE SUR LA SPHEREPOPOV YU D.1976; DOP. AKAD. NAUK UKRAJIN. R.S.R., A; S.S.S.R.; DA. 1976; NO 9; PP. 779-782; ABS. ANGL. RUSSE; BIBL. 4 REF.Article

CONSTRUCTION OF STRICTLY ERGODIC SYSTEMS. III. BERNOULLI SYSTEMS.GRILLENBERGER C; SHIELDS P.1975; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1975; VOL. 33; NO 3; PP. 215-217; BIBL. 5 REF.Article

STOCHASTIC DIFFERENTIALS.ITO K.1975; APPL. MATH. OPTIMIZ.; GERM.; DA. 1975; VOL. 1; NO 4; PP. 374-381; BIBL. 11 REF.Article

METHODES STOCHASTIQUES POUR LA DETERMINATION DE POLYNOMES DE BERNSTEIN.DUBUC S.1975; ANN. INST. HENRI POINCARE, B; FR.; DA. 1975; VOL. 11; NO 3; PP. 203-223; ABS. ANGL.; BIBL. 9 REF.Article

ASYMPTOTE D'UN PRODUIT DE MATRICES ALEATOIRES DEPENDANT D'UN PARAMETREGOL'DSHEJD I YA.1975; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1975; VOL. 224; NO 6; PP. 1248-1251; BIBL. 7 REF.Article

CONTINUITE DES SUITES STOCHASTIQUES ENGENDREES PAR DES PROCEDURES RECURRENTESZOLOTAREV VM.1975; THEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1975; VOL. 20; NO 4; PP. 834-847; ABS. ANGL.; BIBL. 11 REF.Article

  • Page / 161